MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ6; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ6; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-31-160
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain, bone loss and loosening of the femoral and tibial component at the cement to implant interface.A competitor cement was used.It was reported that the femur came off fiarly easy, the cement had debonded from the femur.There was a significant amount of bone loss.It was also reported that the oval dome patella was replaced due to wear.The tray was removed and the stem was well fixed.The implant was a sigma rp/ps flex knee.No surgical delay.Doi: 10-15 years ago, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT CEM TIBIAL TRAY SZ6
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11365881
Report Number1818910-2021-03608
Device Sequence Number1151335
Product Code NJL
UDI-Device Identifier10603295025634
UDI-Public10603295025634
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
LOSS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-31-160
Device Catalogue Number129431160
Device Lot Number2167782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM TIBIAL TRAY SZ6; OVAL DOME PATELLA, SIGMA; PFC SIG RPF INS SZ6 15MM; SIZE 6 SIGMA RIGHT FLEX FEMUR; MBT CEM TIBIAL TRAY SZ6; OVAL DOME PATELLA, SIGMA; PFC SIG RPF INS SZ6 15MM; SIZE 6 SIGMA RIGHT FLEX FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR